Jesus De Loera
Jesus De Loera
Professor of Mathematics, University of California, Davis
Verified email at math.ucdavis.edu - Homepage
Title
Cited by
Cited by
Year
Triangulations: structures for algorithms and applications
J De Loera, J Rambau, F Santos
Springer Science & Business Media, 2010
606*2010
Effective lattice point counting in rational convex polytopes
JA De Loera, R Hemmecke, J Tauzer, R Yoshida
Journal of symbolic computation 38 (4), 1273-1302, 2004
2752004
Algebraic and geometric ideas in the theory of discrete optimization
JA De Loera, R Hemmecke, M Köppe
Society for Industrial and Applied Mathematics, 2012
1162012
Gröbner bases and triangulations of the second hypersimplex
JA De Loera, B Sturmfels, RR Thomas
Combinatorica 15 (3), 409-424, 1995
941995
The polytope of all triangulations of a point configuration
JA de Loera, S Hosten, F Santos, B Sturmfels
Documenta Mathematica 1 (4), 103-119, 1996
931996
How to integrate a polynomial over a simplex
V Baldoni, N Berline, J De Loera, M Köppe, M Vergne
Mathematics of Computation 80 (273), 297-325, 2011
922011
Software for exact integration of polynomials over polyhedra
JA De Loera, B Dutra, M Koeppe, S Moreinis, G Pinto, J Wu
Computational Geometry 46 (3), 232-252, 2013
852013
Markov bases of three-way tables are arbitrarily complicated
JA De Loera, S Onn
Journal of Symbolic Computation 41 (2), 173-181, 2006
842006
Coefficients and roots of Ehrhart polynomials
M Beck, JAD Loera, M Develin, J Pfeifle, RP Stanley
Contemporary Mathematics 374, 15-36, 2005
812005
N-fold integer programming
JA De Loera, R Hemmecke, S Onn, R Weismantel
Discrete Optimization 5 (2), 231-241, 2008
742008
The many aspects of counting lattice points in polytopes
JA De Loera
Mathematische Semesterberichte 52 (2), 175-195, 2005
692005
Counting integer flows in networks
W Baldoni-Silva, JA De Loera, M Vergne
Foundations of Computational Mathematics 4 (3), 277-314, 2004
682004
The complexity of three-way statistical tables
J De Loera, S Onn
SIAM Journal on Computing 33 (4), 819-836, 2004
682004
Integer polynomial optimization in fixed dimension
JA De Loera, R Hemmecke, M Köppe, R Weismantel
Mathematics of Operations Research 31 (1), 147-153, 2006
642006
Graphs of transportation polytopes
JA De Loera, ED Kim, S Onn, F Santos
Journal of Combinatorial Theory, Series A 116 (8), 1306-1325, 2009
592009
An effective version of Pólya's theorem on positive definite forms
JA de Loera, F Santos
Journal of Pure and Applied Algebra 108 (3), 231-240, 1996
571996
Short rational functions for toric algebra and applications
JA De Loera, D Haws, R Hemmecke, P Huggins, B Sturmfels, R Yoshida
Journal of Symbolic Computation 38 (2), 959-973, 2004
562004
All linear and integer programs are slim 3-way transportation programs
JA De Loera, S Onn
SIAM Journal on Optimization 17 (3), 806-821, 2006
552006
Vertices of Gelfand--Tsetlin Polytopes
JA De Loera, TB McAllister
Discrete & Computational Geometry 32 (4), 459-470, 2004
552004
A polytopal generalization of Sperner's lemma
JA De Loera, E Peterson, FE Su
Journal of Combinatorial Theory, Series A 100 (1), 1-26, 2002
542002
The system can't perform the operation now. Try again later.
Articles 1–20